Lump on tongue

I noticed a lump on my tongue about 6 weeks ago. At the time my mouth was a bit sore with a red lesion in the roof of my mouth. These symptoms went after my B12 injection. Unfortunately the lump is still there. It is still seen as a mystery after an MRI failed to shed light on it. I am having a biopsy next week requiring a general anaesthetic as it is way back near my throat. Could this be anything to do with PA?

2 Replies

oldestnewest
  • Hi Jalbey. I have not heard of the type of lump you describe being attributed to B12 (but that doesn't mean it's definately not 😀). But the sore mouth and red lesion probably are, especially if the disappeared after your B12 injections.

    Just in case you don't know, the nitrous oxide sometimes given as part of a general anaesthetic can wipe out B12 (it cause it all to become inactive) so please tell your anaesthetics that you have B12 deficiency / PA.

    There are other anaesthetic drugs that can be used so there is no necessity to have nitrous oxide.

    Some anaesthetists know about this - some don't. When I had an anaesthetic recently I wrote 'No nitrous oxide - B12 deficiency' on top of the consent form and also asked the nurse to put a red label wristband on my wrist stating the same. Just to be sure 😀.

    Hope all goes well with the biopsy and please post again if you need any further advice or support.

    Take care x

  • Thanks for your support and advice x

You may also like...